# SDR COM11796

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019230001
- Condition: Corroded
- Location: Fs 6842.6
- Part time: 15,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE SERVICE CHECK, RIVETS WERE FOUND TO HAVE BROKEN OR MISSING HEADS AT LOWER FUSELAGE CENTER LINE, FRAME 21 STA FS 6842.6.  FURTHER INSPECTION REVEALED FUSELAGE SKIN (P/N 120-92030-001), TO HAVE CORROSION BETWEEN SKIN AND TITANIUM REINFORCING STRAP (P/N 120-22409-001).  AIRCRAFT WAS REPAIRED IN ACCORDANCE WITH EMB REPAIR EST-061/95 AND AERODESIGN AIRCRAFT ENGINEERING REPORT 1437-7.  CORROSION AREA APPROX 1.0 INCH BY 1.5 INCH, 30 PERCENT OF THICKNESS.
